Publicação: Companion orthogonal polynomials: some applications
Nenhuma Miniatura disponível
Data
2001-11-01
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Elsevier B.V.
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
In this paper the recurrence relations of symmetric orthogonal polynomials whose measures are related to each other in a certain way are considered. Many of the relations satisfied by the coefficients of the recurrence relations are exposed. The results are applied to obtain, for example, information regarding certain Sobolev orthogonal polynomials and regarding the measures of certain orthogonal polynomial sequences with twin periodic recurrence coefficients. (C) 2001 IMACS. Published by Elsevier B.V. B.V. All rights reserved.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Applied Numerical Mathematics. Amsterdam: Elsevier B.V., v. 39, n. 2, p. 127-149, 2001.